MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.51.7601

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2012

Agranulocytosis immediately after oral administration of cibenzoline and dabigatran in a patient with paroxysmal atrial fibrillation.

Hayashi Hideki, Kitoh Katsuyuki, Mitsunami Kenichi, Horie Minoru

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This case report describes agranulocytosis immediately after oral administration of cibenzoline and dabigatran in a 70-year-old woman with paroxysmal atrial fibrillation (AF). No blasts were found in peripheral blood and bone marrow, and the white blood cell count increased abruptly by intravenous administration of granulocyte colony-stimulation factor, suggesting an allergic response caused by cibenzoline or dabigatran, or both. Though antiarrhythmic drugs with anticoagulation therapy are commonly used to treat paroxysmal AF, caution has to be paid to drug-induced agranulocytosis.

Для цитирования: Hayashi Hideki, Kitoh Katsuyuki, Mitsunami Kenichi, Horie Minoru. Agranulocytosis immediately after oral administration of cibenzoline and dabigatran in a patient with paroxysmal atrial fibrillation.. Internal medicine (Tokyo, Japan). 2012. DOI: 10.2169/internalmedicine.51.7601.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.